# SDR SIMA982502

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S5367131828001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND THE SERVICE DOOR SILL PLATE CORRODED.  REMOVED AND REPLACED SILL PLATE.  AIRCRAFT RETURNED TO SERVICE.  (M)
